# SDR AALA20130430001

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 63,800 hours, 32,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 3 TO 6 INOPERATIVE.  CLEANED BATTERIES IN CHARGER. OPS CHECK NORMAL
